Jumping off at 2 - 4 mg after taking for 3 years is going to be really rough. I took sub for nearly 4 years and tried jumping off at 2 mg - it was pure hell. The withdrawal after about 3 days was much worse than the vicodin ever thought of being. In the end, I could not taper on my own and had to go through a medical detox - glad I did, I will be 6 months clean in 10 days.
It does not look like you have much time, best recommendation that I can make is to try and taper as low as possible before jumping off. Try and drop to 1mg immediately and go with that for a few days. Then try going lower, you will be litterally shaving off crumbs - if you can go every other day, that will help too when you finally jump off for good.
I don't know how being pregnant will play into this, but the withdrawal off 2mg would probably cause some undue stress to the baby and I would not recommend it. As for the Seroquel - I take 25mg for sleep once in a while, my doc gave it too me after my detox as a non-addicitve sleep med. I may take it a couple times per month, but I took it every day for a few weeks after the detox. Not sure the effect on the fetus, but if your doc is giving it to you, they should know the risks.
if you have any questions, feel free to ask me, I will tell you what I know. Best of luck.
Thx for the constructive critisism and not bashing me. I've read many accounts, diaries, of people getting off sub, but they seem to cut off right before they tell us the results. I've tried the shaving thing - but never getting past 1/4 of a 2mg pill - it seems like I'm good for a couple days, then something pulls me back onto the Sub!! I can't explain it b/c I'm not one to have low will power - yet I always get pulled back.
You mentioned medical detox? What exactly was it? I know that is probably not an option for me now, but I've heard of some using anestesia (sp?) - where they "scrape" the sub molecules off receptors. Sounds scary, but, you know, when most docs give this med to patients, they tend to tell us any w/d from sub are "in our head" - or there aren't any! After two years of being told this, I confronted my doc w/ my symptoms by going into her office sick off subutex - she finally admitted: "We didn't know it was addictive when we put you on it." BS!! But yet I was paying them a good $300 per visit and $150 per bottle. I bet they didn't know. . .
Anyhow - so in 3 days I'll be worse? Why? B/C the sub molecules cling so tightly and come off so slowly? Yuck! The seroquel seems to be working very well - I was starting w/d last night and w/in 30mins of taking seroquel I was able to sleep a whole 8hrs - but I'm worried it's b/c I still had sub in my system.
you want to go all of the way down to a crumb if you jump off now you will have major wd where you are and your baby will be going threw the same thing .so if possable keep going down as far as u can :)
Jumping off at 2mg is going to be uncomfortable at best. I tried jumping at 2mg as well and couldn't take it. On the positive side, at .5mg the withdrawals were manageable and fairly easy. And yes, due to Sub's long half-life, withdrawal will start at 36-48 hours or more.
How long were u in w/d for after going to .5? I'm there now - my stomach is killin me, but other than that - i think im ok - i also had some crazy dreams last nite -
I agree, don't just go c/t - it could harm the baby more than the drug itself. Please try and taper, if you can't get off, it's better than the w/d for the baby. I had an opiod epidural for my second (fentanyl? I had no idea they used that, but they said it didn't go near the baby). I was on codeine during second pregnancy and tapered right down. I know it's not as tough as sub, believe me, I am in w/d right now and not having a good time! I did it before, but it's never been like this, anyway, back to you. My baby was totally fine, no harm at all, he's 2 and way beyond all milestones. My brother died of alcoholism a few months after the baby was born and the stress of that while I was pregnant was much worse than me taking 1 tylenol w/ codeine when I was pregnant every day or every second day. Try and stay on a dose that keeps you feeling ok. And talk to a doctor, if you can.